# SDR SWAA2025051269447

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,517 hours, 43,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hanger Assy
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVIC DOOR EMER SLIDE STORAGE HANGER LOOSE<[01] INSTALLED NEW FASTENER TO SLIDE STORAGE HANDLER AS PER SIM 51-40-02
